# SDR DALA2023042103149

- Difficulty date: April 20, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3939, PASSENGER COMPARTMENT, FLOOR SUPPORT AT WL 208 BS. 954 LBL 25 HAS CORROSION. CORRECTIVE ACTION: REMOVED DAMAGED FLOOR SUPPORT FROM PASSENGER COMPARTMENT BS 954 (947-967) LBL 25 WL 208 PER B737 S.R.M 51-40-02-0G AND INSTALLED A NEW FLOOR SUPPORT PER B737 S.R.M 51-40-02-0G AND DWG# 147A5650 REV-A. CORROSION AT STA 954 LBL 25 EXCEEDS MAX 10% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-70-51-1A FIG 103 DET. A. (LP 2728703)
